# SDR IXXA07SMN132S

- Difficulty date: March 3, 2007
- Submitted: March 13, 2007
- Operation: Air carrier
- Aircraft: N820BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 46065
- Aircraft time: 89,079 hours, 36,944 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 300
- Part time: 89,079 hours, 36,944 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND RIGHT HORIZONTAL STABILIZER HAS ELONGATED HOLES AT LEADING EDGE STATION XFS 285.000.  REMOVED FASTENERS AS NEEDED TO PERFORM REPAIR.  REMOVED DAMAGED AREA.  PERFORMED NDT INSPECTION.  NO CRACKS OR CORROSION FOUND AFTER DAMAGE REMOVED.  FABRICATED REPAIR PARTS.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PASTS AS NEEDED.  APPLIED SEALANT TO FAYING SURFACE.  INSTALLED REPAIR PARTS IAW DC8 SRM 51-1-20D, DC8 SRM  51-3-1, DC8 SRM 51-1-21, DC8 SRM 51-3-0 DC8 NDT PART 06-10-01-001, DC8 SRM 51-1-8B, DC8 SRM 51-1-11, SEMAN DRAWING NUMBER ED 4443 DATED 01-24-07 AND COMPLETED FAA FORM 8110-3 NUMBER 07031 DATED 01-26-07.
